Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by esquisse on December 24, 1999, at 5:55:52

In reply to INSOMNIA, posted by Joanne on December 12, 1999, at 9:19:34

I have several also a lot of problems with sleep and antidepressant medications (especially SSRI)
(sorry for my english, my mother tongue is french)
Has someone any opinion on this:
1) I've already tried nearly all SSRIs, the last on was Serzone for 5 week's at low doses. This medication is not supposed to disturb the sleep.
But with me it's nor the case. After 5 week I'm still unable to sleep. Is it still possible that it changes in a couple of days?
2) I tried trazodone, but It provokes agitation in the legs during all night, has someone experience this with this medication? and does it make weight gain ?
3) And what about trimipramine ?
(notice: I can't take any anticholinergic medication like amitriptyline, Ludiomil, Pamelor, as well as benzo. because of memory impairments with theses kind of medic.)
Thanks for any advice.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:esquisse thread:16735